Optimal bandwidth selection for the fuzzy regression discontinuity estimator

Yoichi Arai, Hidehiko Ichimura

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

A new bandwidth selection method for the fuzzy regression discontinuity estimator is proposed. The method chooses two bandwidths simultaneously, one for each side of the cut-off point by using a criterion based on the estimated asymptotic mean square error taking into account a second-order bias term. A simulation study demonstrates the usefulness of the proposed method.

Original languageEnglish (US)
Pages (from-to)103-106
Number of pages4
JournalEconomics Letters
Volume141
DOIs
StatePublished - Apr 1 2016
Externally publishedYes

Keywords

  • Bandwidth selection
  • Fuzzy regression discontinuity design
  • Local linear regression

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics

Fingerprint

Dive into the research topics of 'Optimal bandwidth selection for the fuzzy regression discontinuity estimator'. Together they form a unique fingerprint.

Cite this